# SDR CA140520007

- Difficulty date: May 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 46,765 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: 13CC1
- Condition: Failed
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  RETURNED DUE TO A DUAL RUDDER TRAVEL LIMITER FAILURE.  PERFORMED T/S AND FOUND RUDDER TRAVEL LIMITER 4CC DEFECTIVE AND RELAY 13CC1.  R & R RUDDER LIMITER 4CC AND RELAY 13CC1 AND PERFORMED OPS TEST.  TESTED OK IAW TSM 22-61-00.  AMM 22-61-00, 22-60-00, 22-90-00.
